# SDR CALA2019042900662

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 62,321 hours, 24,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5323151720101
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STR41RT SPLICE JUST FWD OF FR31 HAS CORROSION A3NB-52- 3-6105 PER NON ROUTINE 9297041.  REMOVED AND REPLACED FWD CARGO SPLICE AT FR31 STR41R IAW A320 SR M 51-42-11
